# SDR ASAA2018012923322

- Difficulty date: January 29, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 16,100 hours, 5,327 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 67B0926
- Condition: Faulted
- Location: Apu
- Part time: 397 hours, 724 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  ACFT GROUNDED.  PERFORMED APU BITE PROCEDURES IAW FIM 49-60 TASK 801, FOUND MAINT MESSAGE 49-41012 LOGGED,   NO APU ROTATION.   PERFORMED TAIL CONE GVI, NO DEFECTS NOTED. REMOVED AND REPLACED THE APU STARTER GENERATOR IAW AMM 49-41-21. APU OPS SATISFACTORY.
